# SDR 95ZZZX6830

- Difficulty date: November 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N207EX
- Make and model: Cessna 207
- Aircraft serial: 20700100
- System (JASC): 2740 · Stabilizer Control System
- Part: Bracket
- Part number: 12321391
- Condition: Worn
- Location: Hor Stab Tab Act
- Part time: 7,115 hours
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

TRIM TAB ACTUATOR MOUNTING BRACKET WORN AND CAUSED AN IN-FLIGHT VIBRATION.
